Consequences of an overdose of analginum
Analgin is known for its ability to relieve pain, reduce body temperature. To a lesser extent, it reduces the inflammatory process. It is used for febrile conditions of various nature, moderate pain syndrome of a nervous or muscular nature, for biliary, urinary, intestinal colic in combination with other painkillers.
But is it possible to be poisoned with analginum, and if so, how is this happening and how dangerous is it? How to notice an overdose in time, and what to do? Let's look at these questions, and also find out what to do in case of child poisoning with analginum.
Causes of analgesic overdose
The main causes of analgesic overdose are as follows.
- Abuse of pain pills for chronic pain caused by any long-term illness.
- The use of analgin in violation of the functioning of the liver and kidneys.
- The combined use of analgin and agents from the group of barbiturates: Codeine, Anaprilina, antihistamine drugs - enhances its effect. Therefore, the use of even therapeutic doses can provoke intoxication.
How analgin behaves in the body
Analgin is highly soluble in water, which contributes to its rapid absorption in the intestine. Therefore, the use of large doses quickly creates a high concentration of the drug in the blood, which leads to an overdose. Its long-term use causes the suppression of the formation of cells in the blood. The drug can provoke a narrowing of the lumen of the bronchi, so people with bronchial asthma, chronic bronchitis, accompanied by a violation of exhalation, analgin is contraindicated. The presence of severe renal and hepatic insufficiency causes a slowdown in the cleavage and elimination of the drug from the blood, which leads to a toxic effect and poisoning.
The maximum dose for one dose is 1 gram, per day - 3 grams. To enter intramuscularly or intravenously can be no more than 2 grams per 24 hours. The average lethal dose of analgin is about 5 grams. For each person, it will be different depending on the weight, the method of administration of dipyrone, the absorption capacity of the intestine and other factors.
Symptoms of analgin poisoning
In case of poisoning with analgin, the symptoms will differ slightly in the case of acute and chronic course. A single intake of a high dosage or prolonged abuse of pills causes a major blow to the blood, liver, kidneys, and blood vessels in some cases - to the lungs.
On the part of the blood, there is a sharp decrease in the quantitative content of circulating cells: leukocytes, platelets. Leukocytes are responsible for immune processes. The first 3 days of their lack may not manifest. Immunity keeps on a chain of microscopic inhabitants of the body. The reduction of leukocytes releases the flora to freedom, it is activated. It causes inflammation of the mucous membranes with the development of ulcers and tissue necrosis. The mucous membrane of the oral cavity (stomatitis) is affected, there is angina, inflammation of the gums, ulcers are formed in the stomach and intestines. Lesions of damage are formed in the trachea, bronchi, and lungs. There is an inflammatory lesion of the urinary tract. Reduction of platelets leads to increased bleeding, in severe cases, bleeding develops.
Chronic analginum poisoning causes a gradual development of inflammatory processes. It all begins with nonhealing ulcers and wounds in the mouth, which cannot be treated by pharyngitis, tracheitis, bronchitis. Long-term poisoning in people with chronic lung diseases can provoke bronchospasms, accompanied by paroxysmal cough, shortness of breath when moving or at rest. On the part of the kidneys, there will be a decrease in urination. In the analysis of urine in such patients are found an accumulation of bacteria, protein. The poisoning effect on the liver is manifested by staining of the skin and mucous membranes in yellow color, skin itching, accumulation of bilirubin in the blood. In addition, you may experience the following symptoms:
- lower blood pressure;
- pain in the stomach;
- disturbance of consciousness, delirium;
- complete loss of consciousness, coma.
Is it possible to die from an analgin overdose? You can, if you drink from 5 to 8 grams of medicine. Death occurs more often from severe infectious complications that are atypical, difficult and difficult to treat. Less commonly, acute renal and hepatic failure becomes the cause of death from an overdose of analgin. You can die from hemorrhages in vital organs (brain, heart), paralysis of the respiratory center. To prevent this from happening, you need to get medical treatment soon. About him speech ahead.
First aid and treatment
First aid for analgin poisoning is reduced to provoking vomiting, receiving activated carbon, depending on the weight category of the victim. With a mass of 70 kg at once, you can safely drink 20 tablets of coal, with normal tolerance of this sorbent. You also need to take saline laxatives or an enema. It is imperative to seek medical help for an overdose of analginum.
Such patients need careful supervision, therefore, most likely, hospitalization will follow. In the hospital, they will take the necessary tests, make a gastric lavage.
One of the ways to treat analgin poisoning is forced diuresis. It enhances the leaching of the drug from the blood. If the kidneys are seriously injured, hemodialysis is indicated. Infectious complications are treated with the latest generation of antibiotics or can use reserve antibacterial drugs, which are used only in extreme cases. Conduct anticonvulsant and other symptomatic treatment.
Consequences of an overdose of analginum
The consequences of analgesic overdose depend on the duration and severity of the poisoning, the time of assistance, the presence of other diseases, the age of the victim. Most likely, the consequences of intoxication will be as follows:
- death from an overdose of analgin;
- impaired liver and kidney function;
- hemorrhage in the brain, heart, intestines, kidneys, liver, followed by disruption of their work, depending on the magnitude of the damage;
- the formation of chronic infections with strong suppression of immunity.
Features of analginum poisoning in children
An overdose of dipyrone in children occurs when the dose is incorrectly selected or the child has eaten beautiful pills. The maximum daily dose in children is 10 milligrams per kilogram of their weight.
Poisonings are more often acute. Cases of chronic intoxication in children are rare. Symptoms are basically the same as in adults, however, events can develop very quickly. The younger the child, the faster the loss of consciousness and convulsions.
First aid in case of poisoning with child analginum
- Try to do everything quickly and calmly without too much fuss.
- Pull out of the mouth pills that the baby has not had time to eat.
- Call an ambulance.
- A child under 5 years old should try to drink a sorbent and give warm liquid in small portions before the arrival of the doctor. You can give milk, it can slow down the absorption of the drug.
- If a child is older than 5 years old, try to induce vomiting.
- No need to feed.
- Collect the necessary things in the hospital.
Any medicine can become poison. Knowing the symptoms will help notice in time the threat to health, and perhaps life. Providing first aid plays a major role in saving a person, in shaping immediate and remote consequences, and can also prevent death in overdose of any medication, including analgin.
It is necessary to store medicines high, and it is better under the lock to secure children. An older child needs to be explained that you cannot even touch medicines without permission. Strict adherence to the doctor's prescriptions and the cessation of self-treatment will save many lives.